# SDR UHLA2015011000008

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,536 hours, 11,002 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN MESSAGE DISPLAYED ON EICAS DURING CRUISE.  L1 DOOR RED ON STATUS PAGE PRESSURIZATION, OPERATED NORMALLY.  R & R L1 DOOR WARNING SENSOR IAW AMM 52-72-20.
